RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2014, том 286, страницы 347–367 (Mi tm3568)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Smooth projective toric variety representatives in complex cobordism

Andrew Wilfong

Department of Mathematics, Eastern Michigan University, Ypsilanti, MI 48197, USA

Аннотация: A general problem in complex cobordism theory is to find useful representatives for cobordism classes. One particularly convenient class of complex manifolds consists of smooth projective toric varieties. The bijective correspondence between these varieties and smooth polytopes allows us to examine which complex cobordism classes contain a smooth projective toric variety by studying the combinatorics of polytopes. These combinatorial properties determine obstructions to a complex cobordism class containing a smooth projective toric variety. However, the obstructions are only necessary conditions, and the actual distribution of smooth projective toric varieties in complex cobordism appears to be quite complicated. The techniques used here provide descriptions of smooth projective toric varieties in low-dimensional cobordism.

DOI: https://doi.org/10.1134/S0371968514030194

Полный текст: PDF файл (296 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2014, 286, 324–344

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.142.426
Поступило в декабре 2013 г.
Язык публикации: английский

Образец цитирования: Andrew Wilfong, “Smooth projective toric variety representatives in complex cobordism”, Алгебраическая топология, выпуклые многогранники и смежные вопросы, Сборник статей. К 70-летию со дня рождения члена-корреспондента РАН Виктора Матвеевича Бухштабера, Тр. МИАН, 286, МАИК «Наука/Интерпериодика», М., 2014, 347–367; Proc. Steklov Inst. Math., 286 (2014), 324–344

Цитирование в формате AMSBIB
\RBibitem{Wil14}
\by Andrew~Wilfong
\paper Smooth projective toric variety representatives in complex cobordism
\inbook Алгебраическая топология, выпуклые многогранники и смежные вопросы
\bookinfo Сборник статей. К~70-летию со дня рождения члена-корреспондента РАН Виктора Матвеевича Бухштабера
\serial Тр. МИАН
\yr 2014
\vol 286
\pages 347--367
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3568}
\crossref{https://doi.org/10.1134/S0371968514030194}
\elib{https://elibrary.ru/item.asp?id=22020648}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 286
\pages 324--344
\crossref{https://doi.org/10.1134/S0081543814060194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343605900019}
\elib{https://elibrary.ru/item.asp?id=24702368}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919799105}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3568
  • https://doi.org/10.1134/S0371968514030194
  • http://mi.mathnet.ru/rus/tm/v286/p347

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Г. Д. Соломадин, Ю. М. Устиновский, “Проективные торические полиномиальные образующие в кольце комплексных кобордизмов”, Матем. сб., 207:11 (2016), 127–152  mathnet  crossref  mathscinet  adsnasa  elib; G. D. Solomadin, Yu. M. Ustinovskiy, “Projective toric polynomial generators in the unitary cobordism ring”, Sb. Math., 207:11 (2016), 1601–1624  crossref  isi
    2. И. Ю. Лимонченко, Т. Е. Панов, Г. С. Черных, “$SU$-бордизмы: структурные результаты и геометрические представители”, УМН, 74:3(447) (2019), 95–166  mathnet  crossref  adsnasa  elib; I. Yu. Limonchenko, T. E. Panov, G. Chernykh, “$SU$-bordism: structure results and geometric representatives”, Russian Math. Surveys, 74:3 (2019), 461–524  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:129
    Полный текст:25
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020